MAUDE Adverse Event Report: ARTHREX, INC. 4MM CURVED TORPEDO; SAW BLADE

ARTHREX, INC. 4MM CURVED TORPEDO; SAW BLADE
Model Number 4MM CURVED TORPEDO
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/29/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8400ctd torpedo disassembled.This occurred during use when the consumable was passed to be placed in the handpiece, it was disassembled.An attempt was made to use it, but it was not stable and did not perform the oscillation function properly, so another consumable had to be used to solve the problem.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted a disassembled ar-8400ctd.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
4MM CURVED TORPEDO
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22803654
Report Number1220246-2025-03488
Device Sequence Number21098219
Product Code GFA
UDI-Device Identifier00888867187801
UDI-Public(01)00888867187801(11)240708(17)290630(10)15284291
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4MM CURVED TORPEDO
Device Catalogue NumberAR-8400CTD
Device Lot Number15284291
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown